# SDR AALA202503030054

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 65,130 hours, 27,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY LIGHTS NOT ARMED AMBER LIGHT HAS ONE LAMP INOPERATIVE. MAINTENANCE RELAMPED OVERHEAD EMERGENCY INDICATOR LIGHTS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-18-00.
